Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 337, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 17, 2007, 7:12 PM CDT for Bosque County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2007, 7:12 PM CDT (00:12 UTC)
- Expired
- Aug 17, 2007, 8:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:56 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 17, 6:56 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 656 PM CDT FRI AUG 17 2007 .UPDATE... HAVE UPDATED TO ADJUST POPS AND CLOUD COVER ACROSS THE AREA FOR THIS EVENING. ONGOING CONVECTION IS MOSTLY DIURNALLY DRIVEN...BUT WILL INCLUDE CHANCE POPS IN THE WEST AND SLIGHT CHANCE ELSEWHERE OVERNIGHT GIVEN THE PROXIMITY OF THE TROPICAL SYSTEM. SKIES WILL REMAIN MOSTLY CLOUDY TO CLOUDY FOR THE NEXT 24 HRS. /13 && .PREV DISCUSSION... /ISSUED 630 PM CDT FRI AUG 17 2007/ AVIATION... BROKEN LINE OF STORMS MOVING INTO THE METROPLEX NOW...AND WILL SHOW VCTS WITH A TEMPO FROM 0Z TO 1Z INDICATING TSRA AT STATION. SAME HOLDS TRUE FOR ACT AS ANOTHER CELL WILL MOVE NORTH...AND LIKELY NEAR OR JUST WEST OF THE AIRPORT THERE. OTHERWISE...BETWEEN 1Z AND 2Z ACTIVITY SHOULD WANE AT TAF SITES WITH VCTS CONTINUING...BUT MAINLY JUST SOME LIGHT RAIN AND VFR CIGS. WILL SHOW VFR PREVAILING THROUGH THE LATE EVENING HOURS BUT BRING SOME MVFR STRATUS IN THEREAFTER. STRATUS SHOULD LINGER THROUGH THE LATE MORNING BEFORE LIFTING WITH HEATING. ANOTHER ROUND OF SCATTERED AFTERNOON STORMS LIKELY TOMORROW AFTERNOON AND WILL SHOW PROB30 FOR SUCH AT THIS TIME. TR.92 DISCUSSION... 339 PM HUMID CONDITIONS WILL CONTINUE THROUGH MOST OF THE NEXT SEVEN DAYS. THERE WILL BE SHOWERS AND THUNDERSTORMS FROM TIME TO TIME...ESPECIALLY DURING THE MORE UNSTABLE AFTERNOONS AND EARLY EVENINGS PERIODS...AS GULF MOISTURE SURGES NORTH AND NORTHWESTWARD ACROSS TEXAS. A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO TRACK ACROSS THE AREA. THIS WILL OCCUR IN AN AREA BETWEEN SUMMER RIDGES ALOFT...SITUATED TO THE EAST AND THE WEST OF OUR AREA. CURRENTLY IT APPEARS THAT HURRICANE DEAN WILL REMAIN ON A TRACK THAT WILL REACH LANDFALL SOMEWHERE ALONG THE EASTERN MEXICO COAST. THERE IS SOME CHANCE OF THE HURRICANE COMING FURTHER NORTH...BUT THAT SOLUTION APPEARS TO BE AN OUTLIER AT THIS TIME. TEMPERATURES WILL REMAIN A BIT BELOW TO NEAR NORMAL THROUGH THE NEXT SEVEN DAYS. RAIN CHANCES WILL DIMINISH AFTER THE WEEKEND...AS THE CURRENT MID-LEVEL WINDS OF 15-25 MPH WEAKEN. THE SLOWER MOTION OF STORMS NEXT WEEK DICTATES LOWER RAIN CHANCES...SINCE EACH INDIVIDUAL STORM WILL MOVE SLOWER AND NOT COVER AS MUCH GROUND AS THEY HAVE THIS WEEK. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 91 75 93 / 40 60 30 30 WACO, TX 77 92 76 93 / 30 50 30 30 PARIS, TX 75 91 73 95 / 40 50 20 20 DENTON, TX 74 91 76 93 / 40 60 30 30 MCKINNEY, TX 74 90 75 93 / 40 60 30 20 DALLAS, TX 75 91 76 93 / 40 60 30 30 TERRELL, TX 76 91 75 94 / 40 50 30 20 CORSICANA, TX 76 91 75 93 / 40 50 30 20 TEMPLE, TX 76 90 75 92 / 20 50 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/13
Hazardous weather outlook, Aug 17, 5:25 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 525 PM CDT FRI AUG 17 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 525 PM CDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH THIS EVENING. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL CONTINUE SATURDAY AND SUNDAY...WITH THE BEST COVERAGE OF STORMS ACROSS THE WESTERN HALF OF NORTH TEXAS. A TROPICAL SYSTEM WILL ENTER THE GULF OF MEXICO BY MID WEEK AND BRING A BETTER CHANCE OF STORMS BY THURSDAY. HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY WEATHER HAZARDS THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. 13
In the hours before
Special weather statement, Aug 17, 5:38 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CDT FRI AUG 17 2007 TXZ133-172315- JOHNSON TX- 538 PM CDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN JOHNSON COUNTY AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JOSHUA...MOVING NORTH AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BURLESON...GODLEY...JOSHUA AND KEENE. WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IN ADDITION... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3240 9761 3233 9726 3255 9725 3255 9762 DUNN
Special weather statement, Aug 17, 6:18 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 618 PM CDT FRI AUG 17 2007 TXZ117-172345- PARKER TX- 618 PM CDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN PARKER COUNTY AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF WHITE SETTLEMENT...MOVING NORTH AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR... HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK. WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3261 9774 3263 9754 3300 9755 3300 9789 DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 7:49 PM CDT | Special Weather Statement | FWD | Denton | 26 min |
| Aug 18, 3:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.